Hail, Warren
- When
- June 20, 4:30 PM CST
- Where
- Warren County, Rock Is
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 35.783, -85.617
2 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Jun 20, 1:23 PM CST, 3 hours 7 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 223 PM CDT TUE JUN 20 2006 .DISCUSSION... THIS AFTERNOON...SCATTERED PULSE TYPE THUNDERSTORMS...SOME ISOLATED SEVERE...DEVELOPED RAPIDLY OVER THE MID STATE. AS THE SUN WENT DOWN AND WE LOST THE HEATING ENERGY...THUNDERSTORM ACTIVITY STARTED DECAYING JUST AS RAPIDLY AS IT DEVELOPED. THIS AFTERNOON I UPDATED THE FIRST PERIOD OF FORECAST TO EXTEND THE 20 PERCENT CHANCE OF POPS OVER THE CUMBERLAND PLATEAU REGION WESTWARD. IN THE WESTERN COUNTIES OF THE MID STATE LEFT THE REGION WITH THE 10 PERCENT POPS CHANCES. I ALSO MODIFY THE FIRST PERIOD WINDS. CURRENTLY ONLY AN ISOLATED THUNDERSTORM OR TWO WAS OCCURRING OVER THE MID STATE. HOWEVER...THERE IS A THUNDERSTORM COMPLEX CURRENTLY IN NORTH CENTRAL KENTUCKY MOVING SOUTHEASTWARD. THE MODELS SHOW THIS SCATTERED AREA OF PRECIPITATION WEAKENING BUT REMNANTS OF THIS AREA WILL MOVE OVER THE EASTERN TWO THIRDS OF THE MID STATE LATER TONIGHT. THE FORECAST STILL LOOK ON TRACK. NO CHANGES NEEDED. PREVIOUS DISCUSSION... SHORT TERM...(THROUGH THU) CURRENT..SOME STORMS DEVELOPED OVER SOUTHERN KY AND A FEW HAVE MOVED INTO N PLATEAU. OTHERWISE CU ARE CAPPED AND WARM MUGGY DAY...WITH TEMPS IN UPPER 80S TO LOWER 90S. WILL CARRY LO (10-20) POPS NCNTRL AND NE TONITE FOR LINGERING EVE STORMS...AND FOR POTENTIAL OF ANOTHER CLUSTER DEVELOPING OVER KY LATER TONITE MOVING SE. (BOTH GFS AND NAM SHOW THIS AROUND 06Z THEN DISSIPATING). FIRST DAY OF SUMMER TOMORROW WILL BE A HOT ONE...SOME MID 90S POSSIBLE. ONLY SLITE CHANCE OF AFTERNOON STORMS. THIS CONTINUES INTO THU AS UPPER RIDGE IN CONTROL. LONG TERM... BY FRI...UPPER RIDGE BEGINS TO BREAK DOWN AS FRONTAL SYSTEM MOVES INTO OH VALLEY. ASSOCIATED H5 VORT CENTER MOVES INTO TN FRI NITE...THEN AN INVERTED SURFACE TROF MOVES SLOWLY E THRU EARLY NEXT WEEK. LOOKS LIKE UNSTTLED WEATHER AND HAVE BUMPED UP POPS FOR THIS PERIOD. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 71 94 72 93 / 10 10 10 20 CLARKSVILLE 70 94 71 93 / 5 10 10 20 CROSSVILLE 65 87 65 86 / 20 20 10 20 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 31
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 525 AM CDT TUE JUN 20 2006 TNZ005>011-022>034-056>066-075-077>080-093>095-211030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 525 AM CDT TUE JUN 20 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A COLD FRONT IS FORECAST TO MOVE SLOWLY SOUTH ON FRIDAY AND INTO NORTHERN KENTUCKY FRIDAY NIGHT. AS A RESULT...A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE ACROSS THE MID STATE MOSTLY FRIDAY INTO FRIDAY EVENING. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SPOTTERS AND EMERGENCY MANAGERS IS NOT ANTICIPATED. STEIGERWALDT
The Nashville radar (KOHX), 99 km away, was scanning. The volume nearest the first event began at 22:30 UTC.
2 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Tennessee in 2006Every state in 2006This day in weather historyWarnings in Tennessee, June 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5515150, 5515151.